# SDR 2008FA0000198

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N6029T
- Make and model: Cessna 150D
- Aircraft serial: 15060729
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA530348P15
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF NR 3 CYLINDER FOR REPLACEMENT REVEALED A 1.5 INCH CRACK IN THE UPPER PISTON SKIRT STARTING FROM THE BOTTOM OF THE PISTON. 885 HOURS SINCE NEW.
